# SDR CALA2009101500629

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 24,167 hours, 7,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 141N627512
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE LIGHT INOPERATIVE.  FOUND SLIDE LIGHT INTERMITTENT DURING OPERATIONS.  ADJUSTED AFT GIRT BAR FLOOR FITTING PLATE IAW AMM 52-11-25 R-1, SLIDE LIGHT OPERATES NORMAL.
